# SDR DL738100198

- Difficulty date: January 20, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: UNK
- Aircraft time: 27,063 hours, 10,488 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID LIGHT AND DECREASING HYD AFTER T/O FRM PBI. ALSO REPORTED THAT AC SHOOK WHEN FLAPS LOWERED FOR LANDING.  REPLACED 3EA HYD LINES THIS LOG ITEM 003.  REPAIRED DAMAGED WIRING  LT GEAR THIS LOG ITEM 004. REPLACED LT INBD AFT FLAP. THIS LOG ITEM 002. OPS CKD L/G.   PERFORMED ANTI-SKID CHECK. ALL CKD GOOD IAW AMM.
